A standard branch-and-bound approach for nonlinear semi-infinite problems

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02415459
Contributor : Ogre Equipe <>
Submitted on : Tuesday, December 17, 2019 - 10:08:10 AM
Last modification on : Monday, January 13, 2020 - 1:18:27 AM

Identifiers

Citation

Antoine Marendet, Alexandre Goldsztejn, Gilles Chabert, Christophe Jermann. A standard branch-and-bound approach for nonlinear semi-infinite problems. European Journal of Operational Research, Elsevier, 2020, 282 (2), pp.438-452. ⟨10.1016/j.ejor.2019.10.025⟩. ⟨hal-02415459⟩

Share

Metrics

Record views

33